Generalized moment representations and multivariate multipoint Pade type approximants

Authors

  • Лілія Олексіївна Чернецька Інститут математики НАНУ
  • Олесандр Пожарський
  • Анатолій Петрович Голуб

Abstract

V.K.Dzyadyk's method of generalized moment representations is used to study and construct twovariate twopoint Pade type approximants

Published

29.01.2021

Issue

Section

Research articles

How to Cite

Чернецька, Лілія Олексіївна, et al. “Generalized Moment Representations and Multivariate Multipoint Pade Type Approximants”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 10, Jan. 2021, pp. 1331-46, https://umj.imath.kiev.ua/index.php/umj/article/view/797.